Zoloft & Hearburn

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JLove75
New Member


Date Joined Nov 2011
Total Posts : 1
   Posted 11/10/2011 2:04 PM (GMT -6)   
I started taking Zoloft about 5 months ago without any problems.  about two months ago I had terrible heartburn, neausea and ended up vomiting.  After vomiting the hearburn / indegestion disappeared, until the next event.  I don't know if there is a connection between the Zoloft and the heartburn / indegestion, but it seems to happen (not every day) about an hour after I take a pill.  My doctor says that they are probably not related. 
 
I am weaning off the Zoloft to see if the heartburn goes away.  If it doesn't what do I do next??  How can I make the connection?
 
Thank you

lanab
Regular Member


Date Joined Nov 2011
Total Posts : 136
   Posted 11/10/2011 3:03 PM (GMT -6)   
Problem with Zoloft is that you can't just stop taking it as it can give you terrible side effects, i know as i used Zoloft prescribed from my doctor many years ago, you need to climb down slowly and that's not helping if you want to know if Zoloft is the cause of the hearburn.

If Zoloft is not the cause you should seek medical help to diagnose your problem, probably minor GERD if you don't have a soar throat as well.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 9:56 AM (GMT -6)
There are a total of 2,975,007 posts in 326,234 threads.
View Active Threads


Who's Online
This forum has 161321 registered members. Please welcome our newest member, lowo1.
418 Guest(s), 10 Registered Member(s) are currently online.  Details
Vaajurooby, Flying gal, Skylark72, GoBucks, tickbite666, JNF, Spanish, dbwilco, RunJerRun, Hoosierhousewife